I experienced severe hair loss. Having just been through a very stressful situation, I thought that was the cause. However, that stress was gone when I started taking Chantix on May 23, 2008. Over the next several days, I noticed that in front and the middle back of my head, my hair was thinning quickly. I thought it was due to stress. However, it continued until I am bald in spots in the back of my head. I googled this problem and found one doctor in Austrailia addressing the problem, plus another Chantix user with the same problem. I have no doubt that taking Chantix is the reason for my hair loss. No where in their literature with the product OR on their website do they mention hair loss. I quit taking Chantix 4 days ago. The hair loss has stopped. Having lost my hair due to high dose chemo for breast cancer 10 years ago, I am hoping it grows back within the next 2 months. I am notifying my oncologist and internal medicine doctors who were hoping this would work for me.
I would like to hear from anyone else who took Chantix and had this problem.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?